# SDR BMAC060003

- Difficulty date: January 22, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N348PA
- Make and model: Boeing 727222
- Aircraft serial: 21921
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18157013
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASYMMETRY ON OUTBOARD FLAPS.  REPLACED RT OUTBOARD FLAP POSITION INDICATOR.
